# SDR DXTA2011011804420

- Difficulty date: January 17, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- Aircraft time: 8,219 hours, 5,816 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,236 hours, 3,592 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE IN LEVEL FLIGHT AT FL 380, BOTH CREW MEMBERS FELT A VIBRATION AND IMMEDIATELY THE RT ENGINE SHUTDOWN.  INSTRUMENTATION INDICATED NO ROTATION ON EITHER N1 OR N2.  ENGINE WAS SECURED AND LANDING WAS MADE.
